# SDR GTIA2024041438059

- Difficulty date: April 10, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 20,883 hours, 9,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED AFT MID CABIN. DIRTY SOCK AND VOMIT SMELL DURING CLIMB AND DESCENT. SMELL DISSIPATED AT CRUISE-PERFORMED DECONTAMINATION (LEVEL A) OF THE ENVIRONMENTAL CONTROL SYSTEM. IAW AMM 21-00-00. NO DIRTY SOCK SMELL NOTED AT THIS TIME
